| Catalog Number |
7502-23/B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intimal Dissection (1333)
| Date of Event |
09/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a selective coronary angiogram [sca], the catheter tip dissected the ostium of the right coronary artery [rca] during diagnostic catheter manipulations over a guide wire.The physician successfully covered and controlled the dissection by deploying a drug eluting sent [des] within the patient's rca.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.